Duality in multiobjective fractional programming problemswith strong pseudoinvexity constraints

A parametric approach is used to obtain necessary and suffient conditions for feasible point to be a properly efficient solution and duality results are established for multiobjective fractional programming problems with strong pseudoinvexity constraints.

محفوظ في:
التفاصيل البيبلوغرافية
المؤلفون الرئيسيون: Kanniappan, P., Pandian, P.
التنسيق: مقال
منشور في: Universiti Kebangsaan Malaysia 2000
الوصول للمادة أونلاين:http://journalarticle.ukm.my/3786/
http://www.ukm.my/jsm/english_journals/vol29_2000/vol29_00page119-128.html
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!